# SDR 97ZZZM556

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 893615
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE SURGE, ABORTED TAKEOFF.  REMOVED AND REPLACED PROP GOVERNOR.  GROUND RUN-UP AND OPERATIONAL CHECK NORMAL OPERATION.  NTS TEST FLIGHT COMPLETE AND NORMAL SYSTEM OPERATION.
